# SDR AALA202503194246

- Difficulty date: March 10, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 35,203 hours, 15,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT CUTOUT WEB FROM BS 787 TO BS 793, RBL 26. REPLACED WEB PER AARD 51-00-05-1.
